# SDR EPHR20140120002

- Difficulty date: January 20, 2014
- Submitted: January 20, 2014
- Operation: General aviation
- Aircraft: N743WA
- Make and model: Boeing 747412
- Aircraft serial: 26562
- Aircraft time: 72,758 hours, 9,848 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD AFT FLAP UPPER SURFACE HAS THREE SMALL AREAS OF DAMAGE, ON THE OTBD FWD EDGE BAND OF THE UPPER SKIN PANEL BETWEEN WBL 770 AND 808 WS 1141 TO 1178. THE DAMAGE AT ALL AREAS IS OUT OF SRM 57-53-01, FIG 101, DETAIL II DUE TO PROXIMITY TO FASTENER HOLES.  THE DAMAGE IS REPAIRED BY REPLACEMENT OF THE PANEL.  PROJECT 743WA-305, NRI 3133.
